# SDR TWRA96191

- Difficulty date: July 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609FF
- Make and model: Boeing 747121
- Aircraft serial: 20354
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND 30ABC, 40ABC, 58ABC SEAT EVAC LIGHT INOP.  REPAIRED BROKEN WIRE UNDER SEAT, OPS CHECK OK PR MM 33-51-00.  (M)
